# SDR CALA2025061705597

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N17333
- Make and model: Boeing 737-8
- Aircraft serial: 67587
- Aircraft time: 6,160 hours, 2,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE RAFT COVER NEEDS TO BE SECURED. DOOR 1R SLIDE COVER SECURED, NO DEFECTS FOUND PER AMM TASK 25-66-01-200-802. OKAY FOR SERVICE.
